# SDR CALA2022110903094

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 58,750 hours, 24,288 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Condition: False Activation
- Location: To Configuration
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

T/O CONFIG LIGHT AT 6K W/ GEAR AND FLAPS UP EXTINGUISHED ON APPR W/ FLAPS 1 PSEU FAULT MSG 31-51001 FOUND GROUND SPOILER INTERLOCK VALVE CABLE DISCONNECTED. INSTALLED MISSING LOCK WASHER AND REINSTALLED LOWER SLIDER PER AMM TASK 27-62-51-400-802 . ALL OPERATIONAL CHECKS NORMAL . PSEU LIGHT EXTINGUISHED. ALL TEST PASSED. NO FAULTS. OVERRIDE TRIGGER WAS PULLED WHILE PULLING LANDING GEAR HANDLE.
